# SDR 2021FA0000193

- Difficulty date: July 2, 2021
- Submitted: July 2, 2021
- Operation: General aviation
- Aircraft: N501QS
- Make and model: Cessna 680A
- Aircraft serial: 680A037
- Aircraft time: 4,402 hours, 2,968 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 691264015
- Condition: Corroded
- Location: Zone 200
- Part time: 4,402 hours, 2,968 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER AFT UPPER SKIN ASSEMBLY PN: 6912640-15.
